Doctors Lounge - Dermatology AnswersBack to Dermatology Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/18/2017.
Forum Name: Dermatology Topics
Question: Clindamycin Phosphate usp 1%
|Fyre4Man - Mon Aug 09, 2010 9:51 pm||
If I applied clindamycin phosphate topical solution 1% to my nose and then after about 1 hour I toke a bath accidentally . And I think I got some into my mouth or nose and if I did is there any potential harm, or is it that after a ~ 1 hour the medicine was already absorbed into my skin and there is no harm done?
|Dr.M.jagesh kamath - Wed Aug 11, 2010 10:52 pm||
Hello,The small quantity absorbed if ever it was, would do no harm.Clindamycin,if one has an allergy to would not be dose dependent and would have caused an immediate reaction if there was a sensitivity.Thus there should be no reason to worry.
With my best wishes.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.